A few days ago my blood pressure was 165/107. My Dr. told me to increase my medication and it is back to normal. But my feet and ankles keep swelling and turning red like a sunburn and my legs and arms feel hot to me like a sunburn. My husband says they don't feel hot to them. Any idea what could be wrong?
High Blood Pressure and Hypertension Answer A15354
Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the feeling of hotness in legs and arms.
you might be suffering from paresthesias which are known side effects of some of the medications especially Benazapril in your case. Other possible causes could be peripheral neuropathy, Vitamin B12 deficiencies, alcoholism etc. You must consult your personal physician for the definitive diagnosis as the same cannot be made online.
Hope this helps. Take care.
Note: This post is not to emphasise final diagnosis as the same cannot be made online and is aimed just to provide medical information and no treatment suggested above be taken without face to face consultation with health care professional.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.